Journal article icon

Journal article

LOOP-GROUPS AND EQUATIONS OF KDV TYPE

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF02698802

Authors


Publisher:
Springer-Verlag
Journal:
PUBLICATIONS MATHEMATIQUES
Volume:
61
Issue:
61
Pages:
5-65
Publication date:
1985-01-01
DOI:
EISSN:
1618-1913
ISSN:
0073-8301
URN:
uuid:ea8f9e8e-4150-44f7-a432-a6daf31e7958
Source identifiers:
18828
Local pid:
pubs:18828
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP